# SDR SWAA2022041284129

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO PIT; FLOOR PANEL L/H ZEE ANGLE; AREAS OF CORROSION ON UPPER SIDE AT LOWER SIDE WALL PANEL ATTACH FASTENER HOLES; BS 500+15 TO BS 500E+1; LBL 25; WL 156; AREAS MARKED IN BLACK; DOT: 148-002 / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS ; .040 ORIGINAL 'T' .028 REMAINING .012 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED UT AAR#36647 DUE 05/19/22;[03] VERIFIED STEPS 1 AND 2 IS COMPLETE;[04] VERIFIED STEPS 1;2 AND 3;[05] CUT OUT DAMAGE SECTION OF Z ANGLE BETWEEN STA 480 -500 AND 500E -500F ;REMOVED IAW SRM 53-00-53-2R-5 REPAIR 5;[06] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS BAC1496-444 7075 T6 TAG #A108154 IAW SRM 53-00-53-2R-5;[07] VERIFIED STEPS 5 AND 6 ARE COMPLETE;[08] VERIFIED STEPS 5; 6 AND 7;[09] UPDATED P/N;[10] VERIFIED STEP;[11] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[12] VERIFIED STEP 11;[13] OK GIVEN TO TREAT AND PRIME;[14] APPLIED ALODINE AND PRIMER TO Z ANGLE REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[15] VERIFIED STEP 14;[16] OK GIVEN TO INSTALL FABRICATED Z ANGLE REPAIR PARTS;[17] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[18] VERIFIED STEP 17 IS COMPLETE;[19] CHANGED REPAIR CLASSIFICATION;[20] VERIFIED CORRECTION;[21] VERIFIED STEPS 17-20;[22] OK TO CIC;[23] APPLIED CIC REPAIR ZEE ANGLE IAW AMM 51-21-91-620-802;[24] VERIFIED JOB IS COMPLETE;[25] VERIFIED STEPS 23 AND 24;[26] JOB COMPLETE AUDIT C/W
